# SDR DALA2015022201537

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON FRAME AT STA Y=1250 BETWEEN LONGS 27L TO 27R AFT CARGO COMPT CORROSION WAS REMOVED; MEASURED AND FOUND OUT OF LIMITS IAW SRM 51-10-3 PAR 26 AND 53-01, FIG 1, BETWEEN L-28 TO L-28R.  UT WAS ACCOMPLISHED ORIGINAL THICKNESS IS 0.063" AND REMAINING IS BETWEEN L-27-28 LT AND L-27- L-28 RT 0.056", THEREFORE WITHIN LIMITS.  BUT MINIMUN REMAINING BETWEEN L-28L-28R IS 0.45", THEREFORE THIS SECTION IS OUT OF LIMITS IAW SRM 53-01, FIG 1.  FRAME SECTION BETWEEN L-28L TO 28R WAS REPAIRED IAW SRM 53-03, FIG 2A.
